Home > For Moms/Women > Postpartum >

Acetaminophen, 500 mg Tablet, 2 per pack
Acetaminophen, 500 mg Tablet, 2 per pack
 
Alternative Views:


Our Price: $0.30

Stock Status:In Stock

Product Code: 968245
Qty:

Description
 
McKesson Extra-Strength Acetaminophen
  • Temporarily relieves minor aches and pains associated with headache, cold, arthritis, muscular aches, toothache, premenstrual and menstrual cramps
  • Extra-strength formula contains 500 mg acetaminophen
  • Round, white tablets imprinted with identifier FR;33
  • Film-coated for easier identification, swallowing, and added control of the drug release profile
  • Unflavored
  • Tamper-evident packet
  • Inactive ingredients: corn starch, hypromellose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide
  • Adults and children 12 years and older: take 2 tablets every 6 hours while symptoms last
  • Do not exceed 6 tablets in 24 hours (unless directed by a doctor)
  • Store at 59° - 86° F (15° - 30° C) in a dry place
  • Not Made with Natural Rubber Latex
  • Packaged: 2 Tablets Per Pack

Share your knowledge of this product with other customers... Be the first to write a review

Browse for more products in the same category as this item:

For Moms/Women > Postpartum
Home Health > Medicine Cabinet


Always Discreet Incontinence Underwear for Women, Small/Medium, Pack of 19 $19.00
Kimberly Haines Custom Birth Kit $52.80
Natal K - Oral Vitamin K1 Tincture, 1 oz $38.99
Mabis Caliber Series Palm Style Aneroid Sphygmomanometer $80.00
Boy's Variety Rib Knit Pastel Long Sleeve Onezie, 3-Pack $7.59
Eucalyptus Essential Oil $6.00
Coast GX15 Waterproof LED Flashlight $23.00
IV Administration Set, 60 drops/ml - 78", 7052, 2 Injection Site $3.25
Tincture of Green Soap, Gallon $30.00